... do not feel right. Is this because of not having the venlafxine?
I have been taking Effexor XL in different amounts for over 10 years. At the present time I am taking 150mg once a day. When I have been out, for up to a week, my worst symptom is what is referred to as brain zaps. The best way I can describe it is like a little electrical buzzing shock that goes through your head, not so much with pain, but with a very disorienting, unsettling feeling, mainling occuring when you move your eyes or turn your head too quickly. There is a websight called The Road Back that you may want to look up, and also if you have trouble affording your meds, the Wyeth pharmacy does have a patient assistance program. I know people who have weaned themselved off slowly, but I have never had any luck thusfar. I know I need to take it, however, because I can see a definite difference when I don't. God bless you and good luck. I hope that this has helped you some.
I was on venlafaxine for about 4 years and when I stopped I had all kinds of symptoms the worst being the racing heart and brain "fuzzies". I just started taking it again and I'm having to increase very slowly because I have those same symptoms. I remeber this from last time to. It's very important to follow the instructions your MD gives you and to let the MD know your symptoms too. For me it's worth this because I'm already feeling better and the symptoms only last a day or two. The withdrawl when stopping goes away if you wean down slowly... otherwise you're in for about a week of those aweful feelings. Good luck!
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How soon will I feel effect of zoloft? Took1/2 tablet yesterday for first time, had a terrible night
Posted 15 Oct 2009 • 1 answer
Posted 13 Feb 2010 • 5 answers
Posted 23 Oct 2012 • 1 answer
Posted 18 Jul 2013 • 2 answers
Posted 20 Oct 2014 • 1 answer